Perfect simulation involving functionals of a Dirichlet process

Guglielmi, Alessandra and Holmes, Chris C. and Walker, Stephen G. (2002) Perfect simulation involving functionals of a Dirichlet process. Journal of Computational and Graphical Statistics, 11 (2). pp. 306-310. ISSN 1061-8600 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1198/106186002760180527

Abstract

This article shows how to perform perfect simulation of a functional of a Dirichlet process, when the values of the functional are bounded. It also gives a procedure for “approximate” simulation in the case of unbounded functional values.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 24 Sep 2008 12:28
Last Modified: 25 Jun 2014 10:53
Resource URI: https://kar.kent.ac.uk/id/eprint/10565 (The current URI for this page, for reference purposes)
  • Depositors only (login required):